Generalized separation of variables and exact solutions of nonlinear equations
AbstractWe consider the generalized procedure of separation of variables of the nonlinear hyperbolic-type equations and the Korteweg - de Vries-type equations. We construct a wide class of exact solutions of these equations which cannot be obtained with the use of the S. Lie method and the method of conditional symmetries.
How to Cite
Barannyk, T. A., A. F. Barannyk, and I. I. Yuryk. “Generalized Separation of Variables and exact solutions of Nonlinear Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 12, Dec. 2010, pp. 1598 -09, https://umj.imath.kiev.ua/index.php/umj/article/view/2985.